Completeness theorems via the double dual functor

Studia Logica 64 (1):61-81 (2000)
  Copy   BIBTEX


The aim of this paper is to apply properties of the double dual endofunctor on the category of bounded distributive lattices and some extensions thereof to obtain completeness of certain non-classical propositional logics in a unified way. In particular, we obtain completeness theorems for Moisil calculus, n-valued Łukasiewicz calculus and Nelson calculus. Furthermore we show some conservativeness results by these methods.



    Upload a copy of this work     Papers currently archived: 94,623

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

68 (#237,048)

6 months
19 (#182,076)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Category theory.Jean-Pierre Marquis - 2008 - Stanford Encyclopedia of Philosophy.

Add more citations

References found in this work

Bi-Heyting algebras, toposes and modalities.Gonzalo E. Reyes & Houman Zolfaghari - 1996 - Journal of Philosophical Logic 25 (1):25 - 43.
Lukasiewicz and Symmetrical Heyting Algebras.Luisa Iturrioz - 1976 - Mathematical Logic Quarterly 23 (7‐12):131-136.
Moisil Algebras.Roberto Cignoli - 1975 - Journal of Symbolic Logic 40 (3):464-465.

Add more references